# SDR SWAA2022030379868

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 24,840 hours, 11,437 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hinge
- Condition: Loose
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE FOR GIRT BAR ON FORWARD SVC DOOR LOOSE / [01] SECURED HINGE FOR GIRT BAR ON FWD SERVICE DOOR SLIDE COVER. C/W MT 725-61-06
